# SDR AALA20090926DFW01

- Difficulty date: September 24, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 55,873 hours, 28,580 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EMERGENCY EXIT DECALS UNREADABLE.  REPLACED LEFT OVERWING EXIT PLACARD.
